# SDR DALA2024012901229

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 908 L29l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER STA=908 BTW LONGERON 29LH TO 29RH AT CARGO COMPARTMENT. SUMMARY OF NRC 00535: CORROSION LEVEL 2. DOUBLER STA=908 BTW LONGERON 29LH TO 29RH AT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 FIG 201 AND 51-41-05-0G. (LP #0175829)
